The Marshall-Olkin-Gompertz-G family of distributions: properties and applications

Volume 14, Issue 4, pp 250--267 http://dx.doi.org/10.22436/jnsa.014.04.05
Publication Date: January 13, 2021 Submission Date: October 08, 2020 Revision Date: October 29, 2020 Accteptance Date: December 02, 2020

Authors

Fastel Chipepa - Department of Mathematical Statistics, Botswana International University of Science and Technology, P. Bag 16, Palapye, Botswana. - Department of Applied Mathematics and Statistics, Midlands State University, P. Bag 9055, Gweru, Zimbabwe. Broderick Oluyede - Department of Mathematical Statistics, Botswana International University of Science and Technology, P. Bag 16, Palapye, Botswana.


Abstract

We develop a new generalized family of the Gompertz-G distribution, namely, the Marshall-Olkin-Gompertz-G distribution. Statistical properties of the new proposed model are presented. Some special cases of the new family of distributions are presented. Maximum likelihood estimates of the model parameters are also determined. A simulation study was conducted to assess the performance of the maximum likelihood estimates. Applications to demonstrate the usefulness of the Marshall-Olkin-Gompertz-Weibull distribution to real data examples are provided.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

Fastel Chipepa, Broderick Oluyede, The Marshall-Olkin-Gompertz-G family of distributions: properties and applications, Journal of Nonlinear Sciences and Applications, 14 (2021), no. 4, 250--267

AMA Style

Chipepa Fastel, Oluyede Broderick, The Marshall-Olkin-Gompertz-G family of distributions: properties and applications. J. Nonlinear Sci. Appl. (2021); 14(4):250--267

Chicago/Turabian Style

Chipepa, Fastel, Oluyede, Broderick. "The Marshall-Olkin-Gompertz-G family of distributions: properties and applications." Journal of Nonlinear Sciences and Applications, 14, no. 4 (2021): 250--267


Keywords


MSC